# SDR FDEA200809073757

- Difficulty date: September 7, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,750 hours, 8,785 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF R MAIN GEAR SHOWED UNSAFE RAN LIST RECYCLED GEAR NO HELP, INCREASE SPEED AFTER FLAP RETRACT AND AT 225 LIGHT WENT OUT.
